# SDR FDEA201007242655

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149752866
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT BOTTOM WTB FAIRING STRUCTURE FRAME SUPPORT ANGLE AT STA 1180 FOUND CRACKED.  R & R AFT RT BOTTOM FAIRING STRUCTURE FRAME SUPPORT ANGLE AT STA 1180 IAW SRM 51-40-02, REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
